It is currently Sep 22, 2017 4:12 am


SSRI/SNRI withdrawal causing psychosis

SSRI/SNRI withdrawal causing psychosis

Postby unraveled » May 16, 2014 1:55 pm

anyone have information, whether it be personal, mainstream medical info/studies, or links to blogs like beyond meds, stuff at mad in america, or elsewhere here on this topic?
unraveled
 
Posts: 84
Joined: Aug 17, 2012 3:13 pm

Re: SSRI/SNRI withdrawal causing psychosis

Postby FarAway » Dec 21, 2014 12:37 pm

This article says it caused someone to not be able to sleep, and sleep deprivation can lead to psychosis?
http://beyondmeds.com/2011/07/28/ssripr ... ithdrawal/
You might also look at http://survivingantidepressants.org/ and ask?

If you do a brief google search for 'SSRI/SNRI withdrawal causing psychosis' a lot of links pop up - some in general for antidepressants - have you looked through that yet?

I know that withdrawal from antipsychotics can cause psychosis... (I read up on my meds, googled 'med name + withdrawal symptoms', maybe you can find some info that way too?)
FarAway
 
Posts: 622
Joined: Sep 24, 2014 1:13 pm

Re: SSRI/SNRI withdrawal causing psychosis

Postby Dan2013 » Dec 21, 2014 4:53 pm

I would look at Peter Breggin's work, if you are not familiar with him. He is an anti-drug renegade Psychiatrist. One book of his is called "Your Drug May Be Your Problem". I found him to be useful.
Dan2013
 
Posts: 5978
Joined: Jun 05, 2013 5:28 pm


Return to Reducing and Going Off Medications Safely

Who is online

Users browsing this forum: No registered users and 1 guest